# SDR 0102796302

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 51,486 hours, 6,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pan
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, PASSENGER ENTERTAINMENT SYSTEM BECAME INOPERATIVE.  FLIGHT ATTENDANT ATTEMPTED NUMEROUS SYSTEM RESETS FOLLOWED BY THE SMELL OF SMOKE IN A-ZONE.  SMOKE SMELL DISAPPEARED WHEN SYSTEM WAS TURNED OFF AND LEFT OFF.  REPAIRED DRIP BASIN ABOVE PROJECTOR BECAUSE OF WATER DRIPPINGS.  REPLACED PROJECTOR AS A PRECAUTION.
